On the smallest non-abelian quotient of Aut(Fn)

Baumeister B, Kielak D, Pierro E (2019)
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 118(6): 1547-1591.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We show that the smallest non-abelian quotient of Aut(Fn) is PSLn(Z/2Z)=Ln(2), thus confirming a conjecture of Mecchia-Zimmermann. In the course of the proof we give an exponential (in n) lower bound for the cardinality of a set on which SAut(Fn), the unique index 2 subgroup of Aut(Fn), can act non-trivially. We also offer new results on the representation theory of SAut(Fn) in small dimensions over small, positive characteristics and on rigidity of maps from SAut(Fn) to finite groups of Lie type and algebraic groups in characteristic 2.
Erscheinungsjahr
2019
Zeitschriftentitel
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Band
118
Ausgabe
6
Seite(n)
1547-1591
ISSN
0024-6115
eISSN
1460-244X
Page URI
https://pub.uni-bielefeld.de/record/2936139

Zitieren

Baumeister B, Kielak D, Pierro E. On the smallest non-abelian quotient of Aut(Fn). PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY. 2019;118(6):1547-1591.
Baumeister, B., Kielak, D., & Pierro, E. (2019). On the smallest non-abelian quotient of Aut(Fn). PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 118(6), 1547-1591. doi:10.1112/plms.12232
Baumeister, B., Kielak, D., and Pierro, E. (2019). On the smallest non-abelian quotient of Aut(Fn). PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 118, 1547-1591.
Baumeister, B., Kielak, D., & Pierro, E., 2019. On the smallest non-abelian quotient of Aut(Fn). PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 118(6), p 1547-1591.
B. Baumeister, D. Kielak, and E. Pierro, “On the smallest non-abelian quotient of Aut(Fn)”, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, vol. 118, 2019, pp. 1547-1591.
Baumeister, B., Kielak, D., Pierro, E.: On the smallest non-abelian quotient of Aut(Fn). PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY. 118, 1547-1591 (2019).
Baumeister, Barbara, Kielak, Dawid, and Pierro, Emilio. “On the smallest non-abelian quotient of Aut(Fn)”. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 118.6 (2019): 1547-1591.